# SDR YENA2025032400304

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 88,089 hours, 32,875 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#583, JFK-MCO.' ON DESCENT BELOW 10000 FEET NOTICED STRONG DIRTY SOCK SMELL ON SHORT FINAL FA'S CALLED TO COMPLAIN OF A POSSIBLE FUME EVENT IN PROGRESS. AFTER LANDING DISSIPATED; COMPLIED WITH INFO NOTICE 2017-T015K SECT B2. FOUND SOURCE OF SMELL TO COME FROM APU BLEED. IDENTIFIED ODOR TYPE 1 - PLACED APU ON MEL.  DECONTAMINATION LEVEL A PERFORMED PER TSM 05-50-00-810-831-A. AIRCRAFT IS OK FOR SVC.'
